# SDR MALA975402

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595MA
- Make and model: Saab 340B
- Aircraft serial: 340B216
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ROW 6 EMERGENCY LIGHT WAS FOUND TO BE INOP.  MAINTENANCE REPLACED LAMP AND SOCKET ASSEMBLY.  OPS CHECK GOOD.  (M)
